# SDR ASAA2017071021346

- Difficulty date: July 10, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 37,973 hours, 11,210 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 8TJ201NAA1
- Part serial: DT8386F
- Condition: Failed
- Location: Fuel System
- Part time: 73 hours, 22 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED AT FL 370, JUST AFTER CENTER PUMPS TURNED OFF.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE FUEL DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01. OPS CHECKED GOOD.
